Alert archive / Texas / Wind Advisories in 2007

Wind Advisory 5, NWS Lubbock, TX

April 24, 200724 counties in Texas

NWS Lubbock, TX issued this wind advisory at Apr 24, 2007, 3:45 AM CDT for 24 counties in Texas. It took effect at Apr 24, 2007, 12:00 PM CDT. It was in force for 7 hr.

The area

The counties it named.

The facts

Issued
Apr 24, 2007, 3:45 AM CDT (08:45 UTC)
In effect from
Apr 24, 2007, 12:00 PM CDT
Expired
Apr 24, 2007, 7:00 PM CDT
In force
7 hr
Issued by
NWS Lubbock, TX
All 24 counties

Bailey County, TX, Briscoe County, TX, Castro County, TX, Childress County, TX, Cochran County, TX, Cottle County, TX, Crosby County, TX, Dickens County, TX, Floyd County, TX, Garza County, TX, Hale County, TX, Hall County, TX, Hockley County, TX, Kent County, TX, King County, TX, Lamb County, TX, Lubbock County, TX, Lynn County, TX, Motley County, TX, Parmer County, TX, Stonewall County, TX, Swisher County, TX, Terry County, TX, Yoakum County, TX

The radar

The Lubbock radar (KLBB), 33 km from the middle of the area, began a volume at 08:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 00:00Z, 8.8 hours before the alert went out and 154 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 00:00Z on 2007-04-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1814 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 00:00Z on 2007-04-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 143 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1814 J/kg
Mixed-layer CIN
-7 J/kg
Mixed-layer LCL
1478 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
143 m²/s²
0-3 km storm-relative helicity
328 m²/s²
Significant tornado parameter
1.3
Supercell composite
17.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS74 KLUB 240845
NPWLUB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LUBBOCK TX
345 AM CDT TUE APR 24 2007

...STRONG WINDS EXPECTED TODAY ACROSS WEST TEXAS...

.STRONG WINDS ARE EXPECTED TODAY ACROSS THE AREA AS THE PRESSURE 
GRADIENT AT THE SURFACE AND ALOFT INCREASES WITH THE APPROACH OF
AN UPPER LEVEL LOW PRESSURE SYSTEM. THE STRONGEST WINDS WILL BE
FROM NOON THROUGH EARLY EVENING.

TXZ021>044-250000-
/O.NEW.KLUB.WI.Y.0005.070424T1700Z-070425T0000Z/
PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-BAILEY-LAMB-HALE-
FLOYD-MOTLEY-COTTLE-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-KING-
YOAKUM-TERRY-LYNN-GARZA-KENT-STONEWALL-
INCLUDING THE CITIES OF...FRIONA...BOVINA...DIMMITT...HART...
TULIA...SILVERTON...QUITAQUE...MEMPHIS...TURKEY...CHILDRESS...
MULESHOE...LITTLEFIELD...OLTON...PLAINVIEW...FLOYDADA...LOCKNEY...
MATADOR...ROARING SPRINGS...PADUCAH...MORTON...LEVELLAND...
LUBBOCK...SLATON...WOLFFORTH...CROSBYTON...RALLS...DICKENS...
SPUR...GUTHRIE...PLAINS...DENVER CITY...BROWNFIELD...TAHOKA...
ODONNELL...POST...JAYTON...ASPERMONT
345 AM CDT TUE APR 24 2007

...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 7 PM CDT THIS
EVENING...

THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 7 PM CDT THIS
EVENING. 

SURFACE WINDS WILL INCREASE TO 30 TO 35 MPH THIS AFTERNOON ACROSS
THE ADVISORY AREA. A FEW GUSTS OF 40 TO 45 MPH OR HIGHER WILL BE
POSSIBLE. THE STRONG WINDS WILL RESULT IN PATCHY AREAS OF BLOWING
DUST ON THE CAPROCK.

A WIND ADVISORY MEANS THAT WINDS OF 30 TO 35 MPH ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$
1 follow-up statement
000 
WWUS74 KLUB 242051
NPWLUB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LUBBOCK TX
351 PM CDT TUE APR 24 2007


TXZ025-026-031-032-036>044-242200-
/O.CAN.KLUB.WI.Y.0005.000000T0000Z-070425T0000Z/
HALL-CHILDRESS-MOTLEY-COTTLE-CROSBY-DICKENS-KING-YOAKUM-TERRY-
LYNN-GARZA-KENT-STONEWALL-
INCLUDING THE CITIES OF...MEMPHIS...TURKEY...CHILDRESS...
MATADOR...ROARING SPRINGS...PADUCAH...CROSBYTON...RALLS...
DICKENS...SPUR...GUTHRIE...PLAINS...DENVER CITY...BROWNFIELD...
TAHOKA...ODONNELL...POST...JAYTON...ASPERMONT
351 PM CDT TUE APR 24 2007

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS CANCELLED THE WIND
ADVISORY. 

BREEZY WESTERLY WINDS WILL PERSIST THROUGH THIS EVENING...AND WILL
BECOME NORTHWESTERLY BY MORNING AS A COLD FRONT PUSHES THROUGH THE
REGION. STRONG NORTHWESTERLY WINDS WILL BE POSSIBLE AGAIN BY
WEDNESDAY MORNING.

PLEASE MONITOR THE LATEST WEATHER INFORMATION FOR UPDATED FORECAST
AND POSSIBLE WIND ADVISORIES.

$$

TXZ021>024-027>030-033>035-250000-
/O.CON.KLUB.WI.Y.0005.000000T0000Z-070425T0000Z/
PARMER-CASTRO-SWISHER-BRISCOE-BAILEY-LAMB-HALE-FLOYD-COCHRAN-
HOCKLEY-LUBBOCK-
INCLUDING THE CITIES OF...FRIONA...BOVINA...DIMMITT...HART...
TULIA...SILVERTON...QUITAQUE...MULESHOE...LITTLEFIELD...OLTON...
PLAINVIEW...FLOYDADA...LOCKNEY...MORTON...LEVELLAND...LUBBOCK...
SLATON...WOLFFORTH
351 PM CDT TUE APR 24 2007

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING. 

WESTERLY WINDS BETWEEN 30 TO 35 MPH REMAIN POSSIBLE THROUGH EARLY
EVENING. A FEW GUSTS OF 40 TO 45 MPH CAN BE EXPECTED. THE STRONG WINDS
WILL RESULT IN PATCHY AREAS OF BLOWING DUST.

A WIND ADVISORY MEANS THAT WINDS OF 30 TO 35 MPH ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lubbock, TX wrote its last area forecast discussion before this wind advisory went out at Apr 24, 3:22 AM CDT, 23 minutes earlier.

Area forecast discussion, Apr 24, 3:22 AM CDT, 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LUBBOCK TX
322 AM CDT TUE APR 24 2007

.SHORT TERM...
UPPER LEVEL LOW IS NOW MOVING EAST JUST EAST OF THE FOUR CORNERS
AREA. AS THIS SYSTEM APPROACHES...WINDS WILL INCREASE AS PRESSURE
GRADIENT AT THE SURFACE AND ALOFT TIGHTENS. MEANWHILE...DRYLINE HAS
BACKED UP INTO EASTERN NEW MEXICO BUT WILL BEGIN MOVING EAST TOWARD
12Z AS PACIFIC FRONT APPROACHES. KEPT A SLIGHT CHANCE OF TSTMS
IN ACROSS THE EXTREME EAST FOR A FEW HOURS THIS MORNING BEFORE THE
MOISTURE IS SCOURED EAST BY NOON.

MAIN ISSUE TODAY IS THE WINDS. GUIDANCE HAS BEEN CONSISTENT WITH
WIND SPEEDS THE PAST COUPLE OF RUNS...AND THAT SEEMS TO AGREE WELL
WITH FORECAST HEIGHT AND MID LEVEL WIND FIELDS. SURFACE WINDS WILL
INCREASE TO AROUND 30 TO 35 MPH FOR A FEW HOURS THIS AFTERNOON...
THUS WILL ISSUE WIND ADVISORY FOR THE ENTIRE FORECAST AREA. ALSO
EXPECT PATCHY BLOWING DUST ON THE CAPROCK. UPPER LOW WILL MOVE NEAR
THE OKLAHOMA PANHANDLE BY MIDNIGHT...WITH GRADIENT GRADUALLY
WEAKENING MID TO LATE EVENING. WILL SEE AN INCREASE IN LOW TO MID
LEVEL MOISTURE AND LIKELY SOME CLOUD COVER CLOSER TO UPPER LOW
ACROSS THE SOUTHERN PANHANDLE AND NW SOUTH PLAINS MID TO LATE
AFTERNOON. WINDS WILL VEER TO THE NORTHWEST THIS EVENING AS WEAK
COLD ADVECTION CONTINUES DURING THE OVERNIGHT HOURS AS SURFACE HIGH
PRESSURE BUILDS SE OUT OF THE CENTRAL ROCKIES/HIGH PLAINS. KEPT
SLIGHT CHANCE TSTMS ACROSS THE NW UNTIL MIDNIGHT. AS FAR AS TEMPS GO
TODAY...WILL SEE A DECENT GRADIENT FROM NW TO SE WITH HIGHS RANGING
FROM LOWER 70S SW PANHANDLE TO THE MID 80S SRN ROLLING PLAINS.
LOWS TONIGHT A LITTLE COOLER THAN NORMAL IN THE LOWER 40S TO LOWER
50S.

.LONG TERM...
COOLER AND BREEZY DAY IN STORE FOR WEDNESDAY AS UPR LOW SLIDES EAST
ACRS NORTHERN OKLAHOMA AND ALLOWS COLD FRONT TO MARCH SOUTH THROUGH
CENTRAL WEST TX. WRAP-AROUND LOWER AND MIDDLE LEVEL CLOUD COVER
SHOULD ALSO SLIDE SOUTH THROUGH MUCH OF THE NORTHERN AND EASTERN
CWFA. DUE TO MODEST COLD AIR ADVECTION AND ANTICIPATED CLOUD
COVER...HAVE DECIDED TO LOWER HIGHS INTO THE LWR/MID 60S ACROSS
THE NORTH...WITH MID 60S/NR 70 OVER THE SOUTH. GUSTY NORTHWEST TO
NORTH WINDS OF 20 TO 30 MPH WILL ADD A BIT OF A CHILL TO THE AIR.
COULD ALSO SEE A FEW SPRINKLES FLIRT WITH THE FAR NORTHEAST CORNER
OF THE CWA...BUT WILL LEAVE POPS LESS THAN 20 PERCENT.

NICE WEATHER EXPECTED ON THURSDAY AS WEAK H50 RIDGE TRANSLATES ACRS
THE REGION IN ADVANCE OF ANOTHER MID LEVEL DISTURBANCE PUSHING
SOUTH-SOUTHEAST THROUGH THE ROCKIES. THIS SHORTWAVE WILL MOVE CLOSE
ENOUGH ON FRIDAY TO WARRANT A SLIGHT CHC OF SHOWERS OR STORMS OVER
THE EASTERN 1/3 OF THE CWFA MAINLY FRIDAY AFTERNOON. ANY PRECIP
AMOUNTS SHOULD BE LIGHT DUE TO LIMITED MOISTURE.

WEEKEND WEATHER LOOKS IDEAL AT THIS TIME AS PRONOUNCED UPPER LEVEL
RIDGE BUILDS ACROSS MUCH OF THE SOUTH CENTRAL UNITED STATES.
EXTENDED MODELS FORECAST THIS RIDGE TO SLOWLY SLIDE EAST DURG EARLY
TO MID NEXT WEEK WITH SOUTHWEST FLOW RETURNING.

&&

.AVIATION...
WILL SEE PATCHY LOW CLOUDS/AROUND BKN010/THIS MORNING WITH CONTINUED
MOIST ADVECTION THROUGH 10-11Z AT KLBB AND PERHAPS A COUPLE HOURS
LONGER AT KCDS. WINDS WILL STAY UP AROUND 15 KNOTS...AND THEN VEER
TO THE SW AND INCREASE TO ADVISORY LEVELS THIS AFTERNOON. SHOULD SEE
VFR CONDS LATE THIS MORNING THOUGH LATE AFTERNOON...WITH AN INCREASE
IN LOW TO MID LEVEL MVFR CLOUDINESS AFTER 12Z WEDNESDAY MORNING AT
KCDS AND POSSIBLY AT KLBB.

&&

.FIRE WEATHER...
STRONG SURFACE WINDS OF 30 TO 35 MPH ALONG WITH AFTERNOON RELATIVE
HUMIDITIES IN THE 10 TO 15 PERCENT RANGE AND NFDRS RATING OF HIGH
ACROSS THE CENTRAL AND SOUTHERN SOUTH PLAINS EAST INTO THE ROLLING
PLAINS WILL PROMPT THE ISSUANCE OF RED FLAG WARNING TODAY. THE
NORTHERN SOUTH PLAINS AND SOUTHERN PANHANDLE WILL SEE HUMIDITIES A
LITTLE HIGHER...IN THE 15 TO 20 PERCENT RANGE DUE TO SLIGHTLY HIGHER
DEWPOINTS AND COOLER SURFACE TEMPS CLOSER TO UPPER LOW.

&&

.PRELIMINARY POINT TEMPS/POPS...
FRIONA        72  42  64  41  74 /  10  20  10   0   0
TULIA         75  41  62  43  74 /  10  20  10   0   0
PLAINVIEW     76  45  64  44  76 /  10  20  10   0   0
LEVELLAND     76  43  68  45  78 /  10  10  10   0   0
LUBBOCK       78  46  68  45  78 /  10  10  10   0   0
BROWNFIELD    79  50  69  46  79 /  10  10   0   0   0
CHILDRESS     82  47  66  46  75 /  20  10  10  10   0
SPUR          83  47  69  47  78 /  20  10  10   0   0
ASPERMONT     85  52  71  48  78 /  20  10  10   0   0

&&

.LUB WATCHES/WARNINGS/ADVISORIES...
RED FLAG WARNING FROM NOON TODAY TO 7 PM CDT THIS EVENING FOR
THE FOLLOWING ZONES: TXZ033>044.

WIND ADVISORY FROM NOON TODAY TO 7 PM CDT THIS EVENING FOR THE
FOLLOWING ZONES: TXZ021>044.

&&

06/21/06
Hazardous weather outlook, Apr 23, 12:20 PM CDT, 15 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LUBBOCK TX
1220 PM CDT MON APR 23 2007

TXZ021>044-241730-
PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-BAILEY-LAMB-HALE-
FLOYD-MOTLEY-COTTLE-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-KING-
YOAKUM-TERRY-LYNN-GARZA-KENT-STONEWALL-
1220 PM CDT MON APR 23 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE EXTREME SOUTHERN TEXAS
PANHANDLE...SOUTH PLAINS AND ROLLING PLAINS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

CONVECTIVE

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND
TONIGHT ACROSS THE SOUTHEAST TEXAS PANHANDLE AND NORTHERN ROLLING
PLAINS...MAINLY NORTH AND EAST OF A LINE FROM HAPPY TO PLAINVIEW
TO CROSBYTON TO PADUCAH. THE DRY-LINE IS EXPECTED TO BE LOCATED
ALONG AND JUST TO THE EAST OF THE INTERSTATE 27 CORRIDOR LATE THIS
AFTERNOON. AS AN UPPER LEVEL SYSTEM APPROACHES FROM THE
WEST...SCATTERED THUNDERSTORMS MAY DEVELOP ALONG AND JUST EAST OF
THE DRY-LINE. ANY THUNDERSTORMS THAT FORM MAY BECOME SEVERE AND
PRODUCE LARGE HAIL AND DAMAGING WINDS. THE SLIGHT RISK FOR SEVERE
THUNDERSTORMS WILL CONTINUE THROUGH THE OVERNIGHT HOURS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

CRITICAL FIRE CONDITIONS MAY DEVELOP ACROSS PARTS OF THE AREA
TUESDAY AFTERNOON AS AN UPPER LOW PRESSURE SYSTEM MOVES TO THE
NORTH OF THE REGION. THE COMBINATION OF SURFACE WINDS AROUND 30
MPH AND LOW AFTERNOON RELATIVE HUMIDITIES WILL PROVIDE THE
POTENTIAL FOR RAPID FIRE GROWTH...IN REGIONS WITH CURED FINE
FUELS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON AND TONIGHT.

In the hours before

Local storm report, Apr 23, 9:51 PM CDT, 5 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
951 PM CDT MON APR 23 2007

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0940 PM     HAIL             10 NE POST              33.29N 101.26W
04/23/2007  E1.75 INCH       GARZA              TX   LAW ENFORCEMENT

            INTERSECTION OF 2008 AND SALT FORK

&&

FB
Local storm report, Apr 23, 10:07 PM CDT, 5 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
1007 PM CDT MON APR 23 2007

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

1003 PM     FUNNEL CLOUD     20 ENE POST             33.30N 101.06W
04/23/2007                   GARZA              TX   LAW ENFORCEMENT

            FUNNEL CLOUD SPOTTED NORTH OF FM 2008 AND US HIGHWAY
            380 BY GARZA SO AND STORM SPOTTERS

&&

GS
Local storm report, Apr 23, 10:23 PM CDT, 5 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
1023 PM CDT MON APR 23 2007

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

1016 PM     FUNNEL CLOUD     13 ENE POST             33.26N 101.17W
04/23/2007                   GARZA              TX   LAW ENFORCEMENT

            FUNNEL CLOUD VIEWED FROM US HIGHWAY 380

&&

GS
Local storm report, Apr 23, 10:54 PM CDT, 4 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
1054 PM CDT MON APR 23 2007

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

1022 PM     HAIL             GIRARD                  33.36N 100.66W
04/23/2007  E1.00 INCH       KENT               TX   LAW ENFORCEMENT

&&

FB
Local storm report, Apr 23, 11:39 PM CDT, 4 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
1139 PM CDT MON APR 23 2007

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

1130 PM     HAIL             2 N SPUR                33.51N 100.86W
04/23/2007  E1.00 INCH       DICKENS            TX   LAW ENFORCEMENT

            NICKEL TO QUARTER SIZE HAIL COVERED THE ROADS ON FM
            1868 BETWEEB DICKENS AND SPUR

&&

FB
Local storm report, Apr 24, 12:12 AM CDT, 3 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LUBBOCK TX
1212 AM CDT TUE APR 24 2007

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0712 PM     HAIL             JUSTICEBURG             33.04N 101.20W
04/23/2007  E1.75 INCH       GARZA              TX   PUBLIC

0848 PM     HAIL             10 NE POST              33.29N 101.26W
04/23/2007  E1.00 INCH       GARZA              TX   LAW ENFORCEMENT

0911 PM     HAIL             2 SW POST               33.17N 101.41W
04/23/2007  E0.75 INCH       GARZA              TX   LAW ENFORCEMENT

0914 PM     HAIL             7 E POST                33.19N 101.26W
04/23/2007  E1.75 INCH       GARZA              TX   LAW ENFORCEMENT

            INTERSECTION OF 380 AND DOUBLE MTN. FORK OF BRAZOS
            RIVER

0940 PM     HAIL             10 NE POST              33.29N 101.26W
04/23/2007  E1.75 INCH       GARZA              TX   LAW ENFORCEMENT

            INTERSECTION OF 2008 AND SALT FORK

1003 PM     FUNNEL CLOUD     20 ENE POST             33.30N 101.06W
04/23/2007                   GARZA              TX   LAW ENFORCEMENT

            FUNNEL CLOUD SPOTTED NORTH OF FM 2008 AND US HIGHWAY
            380 BY GARZA SO AND STORM SPOTTERS

1016 PM     FUNNEL CLOUD     13 ENE POST             33.26N 101.17W
04/23/2007                   GARZA              TX   LAW ENFORCEMENT

            FUNNEL CLOUD VIEWED FROM US HIGHWAY 380

1022 PM     HAIL             GIRARD                  33.36N 100.66W
04/23/2007  E1.00 INCH       KENT               TX   LAW ENFORCEMENT

1130 PM     HAIL             2 N SPUR                33.51N 100.86W
04/23/2007  E1.00 INCH       DICKENS            TX   LAW ENFORCEMENT

            NICKEL TO QUARTER SIZE HAIL COVERED THE ROADS ON FM
            1868 BETWEEB DICKENS AND SPUR

&&

MM

The office that day

Everything else NWS Lubbock, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 23, 8:14 PM CDTSevere Thunderstorm WarningLUBGarza61 min
Apr 23, 8:44 PM CDTSevere Thunderstorm WarningLUBKent61 min
Apr 23, 9:15 PM CDTSevere Thunderstorm WarningLUBGarza60 min
Apr 23, 9:39 PM CDTSevere Thunderstorm WarningLUBCrosby43 min
Apr 23, 9:45 PM CDTSevere Thunderstorm WarningLUBKent60 min
Apr 23, 10:06 PM CDTTornado WarningLUBKent54 min
Apr 23, 10:17 PM CDTSevere Thunderstorm WarningLUBDickens58 min
Apr 23, 11:01 PM CDTSevere Thunderstorm WarningLUBKent24 min
Apr 23, 11:15 PM CDTSevere Thunderstorm WarningLUBDickens45 min
Apr 23, 11:40 PM CDTSevere Thunderstorm WarningLUBMotley30 min
Apr 24, 3:26 AM CDTRed Flag WarningLUBCochran, Crosby, Dickens, Garza, Hockley, Kent and 6 more16 hr

Nearby

Wind Advisories in Texas, 2007Every wind advisory in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.